Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Alicandro - M. S. Gelli

Free-discontinuity problems generated by singular perturbation: the N-dimensional case

created on 22 Dec 2001

[BibTeX]

Published Paper

Inserted: 22 dec 2001

Journal: The Royal Soc.of Edinburgh
Volume: 130A
Pages: 449-469
Year: 2000

Keywords: $\Gamma$-convergence, Free-discontinuity problems


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1